Severe diabetes, insulin injections daily, take scrips for oxycontin, percoset (oxycodone) and severe obesity, accompanied by pain in back, neck, etc.
YES, you most definitely will have many side effects if you are a Type I diabetic, obese, and taking OxyContin and Percocet for pain.
My question to you would be why OxyContin and Percocet. I am thinking since I know an obese close friend with chronic pain that takes OxyContin daily with Vicodin for "break through" pain. The consequences of her pain, morbid obesity (she is 69 years old and over 300 lbs.), and her narcotic intake has made her immobile. She eats sweet all her waking hours. Taking narcotics can do this to your appetite. She uses a motorized scooter if she has to walk more than five feet. I am surprised she is still alive after being in her current condition for ten years.
The biggest side effect of the narcotics would be sedation, drowsiness, constipation, fatigue, etc. Look up both of these drugs here on drugs.com for all side effects. Since you take both, the side effects will be much greater.
Your obesity is a contributing factor in your pain, may have caused your diabetes and other "obesity problems" like high cholesterol and high triglycerides.
You should MOST DEFINITELY get your weight down SOON or your life will get even more unbearable with more and more medical problems - ruptured tendons, arthritis, broken feet, knee injury, back injury, and even more neck and back pain.
A body was not meant to carry around a lot of extra weight without consequences. Check your BMI on google to see if you are obese or morbidly obese.
Please don't feel victimized or defeated. Realize you CAN help yourself, but that weight must come off!!! Also know that I don't know you, your sex, your age, your mental and emotional attitude, your current blood values, or what other drugs you take, yet I took the time to answer your question because I care for you and my friend that feel they have no answers for their condition. You are NOT helpless!
I suggest Lapband (which is reversible) or Weight Watchers. You'll feel like you are starving on Lapband, but with Weight Watchers you will not - but the results will take longer - which is easier and more permanent on your body AND mind.
I hope and pray you do something about your health and don't get offended by my direct answer. I don't want you to get worse and as bad as my good friend Teri.
All the very best to you,
i had a lung transplant a year 1/2 ago my sugar levels have been great however since i develop avascular necrosis i am taking percocet every 4 to 6 hours as needed . on oct 1st i had my right hip replaced and now 3 weeks later im am developing high sugar levels what should i do i still have another hip to go and yes i am on aspirin 2 xs a day
- OxyContin Drug Information
- Percocet Drug Information
- Insulin Drug Information
- Oxycodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jan 2010 • 1 answer
Type 2 diabetes, after starting Lantus gained 12 lbs in 3days & abdominal pain - common side effect?
Updated 16 May 2011 • 1 answer
Updated 28 Jan 2013 • 5 answers
Updated 2 Apr 2015 • 3 answers
Updated 14 Sep 2016 • 1 answerFAQ by Drugs.com